# SDR ASMF200707004

- Difficulty date: July 5, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug MD 83
- Aircraft serial: 49659
- Aircraft time: 46,345 hours, 34,062 cycles
- Engine: Pwa JT8D219
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stabilizer
- Part number: 5930602515
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF THE HORIZONTAL STABILIZER REAR SPAR UPPER CAPS, REQUIRED BY THE AD 2007-10-04, DETECTED A CRACK OF (2) INCHES LONG AT STATION XH = 6.5.  THE REPAIR IS IN PROCESS, DETAILED INFORMATION WILL BE SUBMITTED IN A SUPPLEMENT AS SOON AS ITS CONCLUSION. (ASMF) MAINTENANCE PERSONEL REPLACED THE HORIZONTAL STABILIZER IAW MM 27-40-00, TESTED CORRECT.  (K)
